# SDR SABA980011

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 750
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 622800200
- Condition: Dirty
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLT - FLT 5214 - ON FLT FROM LEX TO CLT, ON APPROACH TO CLT, THE PILOT PUT THE LANDING GEAR DOWN.  RECEIVED 3 GREEN LIGHTS AND AN UNSFE RED LIGHT, ALSO WARNING HORN ON NOSE LANDING GEAR.  PILOT PUT THE FLAPS TO 35 DEGREES, BUT NO CHANGE.  CYCLED GEAR WITH NO CHANGE.  PILOT THEN CYCLED THE CIRCUIT BREAKER FOR THE WARNING HORN AT THE TIME THE RED LIGHT AND WARNING HORN WENT OUT.  NO EMERGENCY WAS DECLARED.  AIRCRAFT MADE A SAFE LANDING WITH NO OTHER PROBLEMS.  MAINTENANCE FOUND THE NOSE GEAR DOWN AND LOCK SWITCH STICKING.  CLEANED AND LUBED SWITCH.  GROUND CYCLED GEAR AND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
